# SDR AALA20160728003

- Difficulty date: July 27, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N899NN
- Make and model: Boeing 737823
- Aircraft serial: 31151
- Aircraft time: 13,347 hours, 5,175 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL FORWARD BULKHEAD VAPOR BARRIER AT BS 663.75 IS CRACKED BETWEEN RBL 29.83 AND RBL 35.83.  REPAIRED THE BARRIER IAW SRM 57-10-10-2R2.
